BibTeX record journals/apal/Evans02

download as .bib file

@article{DBLP:journals/apal/Evans02,
  author    = {David M. Evans},
  title     = {chi\({}_{\mbox{0}}\)- categorical structures with a predimension},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {116},
  number    = {1-3},
  pages     = {157--186},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0168-0072(01)00109-9},
  doi       = {10.1016/S0168-0072(01)00109-9},
  timestamp = {Fri, 21 Feb 2020 21:18:44 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Evans02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics